Article

Applied Mathematics-A Journal of Chinese Universities

, Volume 25, Issue 4, pp 447-453

First online:

Global solution and blow-up solution for a nonlinear damped beam with source term

  • Jie-qiong WuAffiliated withSchool of Mathematical Sciences, Shanxi University Email author 
  • , Sheng-jia LiAffiliated withSchool of Mathematical Sciences, Shanxi University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A nonlinear damped system with boundary input and output, which also has source term, is studied in this paper. It is proved that under some conditions the system has global solution and blow-up solution.

Keywords

Nonlinear hyperbolic system boundary input and output global solution blow-up solution

MR Subject Classification

35L35 35G30